# SDR UALA2011082604577

- Difficulty date: August 26, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 40,267 hours, 8,755 cycles
- Engine: Pwa PW4077
- System (JASC): 4940 · APU Start/Ignition System
- Part: Switch
- Part number: AD450010
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO REPORTS OF APU STARTING DIFFFICULTIES AND CREW REPORTS THAT THE ROTARY START SWITCH BINDS, PLEASE REPLACE THE APU START SWITCH WITH REFERENCE TO BOEING STANDARD PRACTICES MANUAL FOR RMVL & INSTALLATION OF ELECTRICAL SWITCHES & SAFETY PRACTICES.  IPC 49-42-51-001A REFERS FOR PARTS (PCN 566-0253).  PLEASE CHECK ALL PART NUMBERS WITH ONLINE IPC.  ROBBED START SWITCH FROM AC 2894.  RAN APU, OPS CHECK OKAY.
